×

Extreme positive operators and homomorphisms. (English) Zbl 0119.10702


PDF BibTeX XML Cite
Full Text: DOI

References:

[1] R. F. Arens and J. L. Kelley, Characterization of the space of continuous functions over a compact Hausdorff space, Trans. Amer. Math. Soc. 62 (1947), 499 – 508. · Zbl 0032.03202
[2] C. Carath√©odory, Theory of functions, Vol. 2, Chelsea, New York, 1954. · Zbl 0056.06703
[3] N. Dunford and J. T. Schwartz, Linear operators. I, Interscience, New York, 1958. · Zbl 0084.10402
[4] Kenneth Hoffman, Banach spaces of analytic functions, Prentice-Hall Series in Modern Analysis, Prentice-Hall, Inc., Englewood Cliffs, N. J., 1962. · Zbl 0734.46033
[5] A. Ionescu-Tulcea and C. Ionescu-Tulcea, A note on extreme points (unpublished). · Zbl 0201.49202
[6] Alexandra Ionescu Tulcea and Cassius Ionescu Tulcea, On the lifting property. I, J. Math. Anal. Appl. 3 (1961), 537 – 546. · Zbl 0122.11604
[7] S. P. Lloyd, On extreme averaging operators, Proc. Amer. Math. Soc. 14 (1963), 305 – 310. · Zbl 0112.34201
[8] John Tate, On the relation between extremal points of convex sets and homomorphisms of algebras, Comm. Pure Appl. Math. 4 (1951), 31 – 32. · Zbl 0043.11403
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.